View Full Version : Good lord this is ridiculous
04-08-2013, 10:45 AM
Okay went from the runs nausea and some vomiting on Cellcept 2000mg. One week on Myfortic the lowest dose 180mg 2 x a day and now I'm completely plugged up and I'm breaking out in hives. I am so sorry for the tmi but my bottom hurts soooo bad. What gives??? I have always been sensitive to meds but this is crazy. I took some stool softeners this morning and bought some Benadryl. I put a note in to the dr just waiting to hear back.
04-11-2013, 03:39 PM
Sounds very familiar... sorry for the troubles. I haven't done either of those meds, but have had simiilar issues "transitioning" with others. Has the doc gotten back with you? Hives are generally not a good side-effect, and have to be dealt with immediately.
04-12-2013, 10:50 AM
Hi Jmail, its been over a week now and still I am getting bouts of hives. My dr did respond with let's see what happens. I am also feeling pretty achy and am wondering if maybe I'm just flaring. I will give until Monday and if I'm still getting them I will get back with her. I go for a blood draw on Wednesday might shed some light however she wanted to up the dose and if the hives are in fact from the myfortic I wonder if it will cause more. The cellcept was working it was just so hard to tolerate. Thanks for the reply.